Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tishtashtosh

I NEED HELP URGENTLY

The reason is because, since taking it, my skin has gotten so much worse.

I have big red lumps all around my mouth and chin.

Whereas, before I just had a few pimples, but I was vain enough to go on the pill to rid of them!!

I've been on them for 3 months, and I know you should wait 6 months, but I don't think its worth it.

Seeing as, people have experienced their acne returning again, even worse and basically messing your hormones into adult hood. I'm just 17 so you know.

So, do you think its alright to stop now? I have about 8 pills left before my 7-day-break.

HELP!!

Please!!

Thanks.

Share this post


Link to post
Share on other sites

I think people are usually afraid to reply to these kinds of posts because those are really questions you should ask your doctor. None of us want to advise someone to do something that might make his/her situation worse. Because different people have different reactions, it's hard to say whether you're having an initial breakout or whether the BCP is just not agreeing with you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×